MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER X-LONG; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER X-LONG; HIP COMPONENT
Model Number 26000020
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, femoral head wore through the poly liner.Dr (b)(6) left the hip stem and cup alone.He cement in a zimmer dual mobility liner and our femoral head.

Brand Name
COCR TRANSCEND FEMORAL HEAD 28MM SLT TAPER X-LONG
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10603034
Report Number3010536692-2020-00637
Device Sequence Number13773425
Product Code JDL
UDI-Device IdentifierM684260000201
UDI-PublicM684260000201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000020
Device Catalogue Number26000020
Device Lot Number1735141
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2020
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date12/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR